Nigerian guy who almost died of drug overdose narrates his story (MUST READ)

A Nigerian guy shared his experience of near-death after he overdosed on hard drugs. He narrated how he got introduced to Tramadol & Refnol &Codeine during his NYSC 3 weeks orientation camp days and almost died of it afterwards. According to Olu, the incident happened February, 2016. He had visited one of his junkie friends so they can get high on Tramadol, Refnol, Codeine, Dry gin together. After everybody got high with loud music blasting as they had fun or so he thought, the unthinkable happened!

Read his story below:

More..

 

Well, he definitely learnt his lesson, say no to hard drugs. It’s just momentary pleasure and the negatives far outweighs the positives.

~Gistreel

CLICK HERE to join our BBM Channel for juicy updates & free giveaways.

TRENDING NOW.

Use your ← → (arrow) keys to browse

You might also like More from author

Comments

Loading...